T Nation

Extreme Heat, Faster HR. Not Sure If It’s Normal

Hey guys, very long time reader here but first time poster. I’ve read through pretty much hundreds and hundreds of posts here before I starred TRT and during and learned a great deal of info so thank you for that.
I found a few posts that are mildly similar to what I’m feeling but not exactly so I wanted to make a thread and see if others have felt the same.

I have been suffering from low T for years, lost all my muscle, love handles really stared to come in no matter what I did and the worst part is i cared less about sex then my 80 year old grandma. Finally got a dr to prescribe me trt since my regular one would not, (similar to most).

I’ve been on TRT for 3 weeks now and the current regiment is.
200 mg test cyp - inject 100mg on wed, sat
Arimidex .5 - taken Thursday, Sunday
HCG 500 iu taken 2x week Tuesday, Friday

I have been feeling great, increases energy, libido, mild strength. I really felt like I got lucky with a one time go on the dosing but now I’m not too sure.

Two days straight now my insides have been feeling like they are on fire. Last night I had an elevated heart rate all night and I couldn’t stop feeling like i was burning up, when I take my temperature I am rock steady at 98.5-98.7, I thought it was all in my head but i has my wife take her hand and asked if if I feel hot and she says very much so. If you like press on my chest the skin is cool but my muscles are radiating tons of heat.

I great in every other way but really feel like I’m burning up. Is this normal or what could be the causes? I have been debating going to the ER especially if recommended and force them to order labs and see what my labs look like but I did not want to pay the copays if this is normal within starting.

I get full labs drawn in another 3 weeks from my trt doc to see where all of my levels are.

Thanks in advance, eagerly awaiting reply’s!

What you’re going through is totally normal, all us newcomers have to deal with what you’re dealing with in the beginning. You need to post your pre-TRT labs as your protocol may or may not be excessive. Most guys couldn’t handle 100mg twice weekly. TRT increases metabolic rates and can influence T3 uptake (related to thyroid) as TRT steps on the gas pedal and thyroid follows suit.

TRT also increases red blood cells that carry oxygen throughout your body, TRT also affects your cardiovascular system which is tasked with pumping warm blood throughout your body. The last time I got a dosage increase, about 4-5 weeks my skin became very warm, the lab technician touch my arm and said you’re hot as her eyes widened.

You’re just going to have to tough it out until your levels become stable at 6 weeks. ER won’t be able to do much for you, the issue is hormonal and the only way to put an end to it is stop TRT.

Post all your labs and I’ll be able to tell you if you are going in the right direction protocol wise, but 100mg twice weekly is likely the problem.

Thank you for the reply, I will post the full labs once I get off work of my pre trt results. I just stopped into a local blood bank and they said my hemoglobin was 14.9 and I believe my pre trt level was low 15s they said they don’t do the precents here,

My arms and face appeae red like I have a mild sunburn,

How long does it usually take to regulate? I’m happy with how i feel on everything else, just this heat and redness needs to go.

Hi tomb, You doctor would have done you a big favor if he would have only given you 100mg/wk to get your started then upped your dose as needed. Sweating, heart palpitations, acne breakout, Ed lose of libido the list of “Oh myGod this shit sucks” is long. Some get over it in weeks other in months. Socking you with what most doc’s consider the max for TRT was a bad call IMO.

100mg is a more reasonable place to start for a total weekly dosage split up multiple time per week, I’m at 80mg weekly (20mg EOD) and enjoy Free T at the top of the ranges. Our protocols are worlds apart, I expect more symptoms closer to 200mg weekly.

I associate symptoms closer to 200mg weekly with high hematocrit, estrogen excess, bloating, low libido, poor erections and menopausal like mood symptoms. There are some who are hyper metabolizers who will need 200-300mg weekly, but is more rare.

The type of symptoms you’re experience this early in the game suggest you are overshot your mark. Your protocol is so old school and I see a lot of guys have problems with your particular protocol. It’s too much testosterone and also too much anastrozole.

I’ll give my dr a call and see what he thinks but he seems very clueless on the topics exacts.

You said my protocol is old school with too much arimidex. Do you think this is because of lower estrogen? What would the ideal arimidex be around if I stayed around this dosage if he didn’t want to move
Me down?
Like i said besides the skin itching and being hot all the time i feel great.

If your doc will drop your dose to 100/wk just to get used to taking T then don’t take any AI just wait for your first blood test. Based on your E2 then you can get advice here if you need to take any AI at all. As your T dose increases your need for an AI will increase however it is not linear experimenting is required. The trick is to experiment and not crash. Something many here have not done successfully. This means you take a little and see where that takes you. Its a slow process.